`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 21,Number 1,     May 2008

A special issue dedicated to Edward Norman Dancer
on the occasion of his 60th birthday

1

Preface   Pages : i - ii

Thomas Bartsch,  Yihong Du and Peter Poláčik

 Abstract       Full Text      Related Articles

2

Asymptotic profiles of the steady states for an SIS epidemic reaction-diffusion model   Pages : 1 - 20

Linda J. S. Allen,  B. M. Bolker,  Yuan Lou and A. L. Nevai

 Abstract       Full Text      Related Articles

3

Varying domains: Stability of the Dirichlet and the Poisson problem   Pages : 21 - 39

Wolfgang Arendt and Daniel Daners

 Abstract       Full Text      Related Articles

4

Reaction-diffusion equations for population dynamics with forced speed I - The case of the whole space   Pages : 41 - 67

Henri Berestycki and Luca Rossi

 Abstract       Full Text      Related Articles

5

Supercritical elliptic problems from a perturbation viewpoint   Pages : 69 - 89

Manuel del Pino

 Abstract       Full Text      Related Articles

6

On the behavior of solutions to Schrödinger equations with dipole type potentials near the singularity   Pages : 91 - 119

Veronica Felli,  Elsa M. Marchini and Susanna Terracini

 Abstract       Full Text      Related Articles

7

Stability of standing waves for a nonlinear Schrödinger equation wdelta potentialith a repulsive Dirac   Pages : 121 - 136

Reika Fukuizumi and Louis Jeanjean

 Abstract       Full Text      Related Articles

8

Schrödinger equations with a spatially decaying nonlinearity: Existence and stability of standing waves   Pages : 137 - 186

François Genoud and Charles A. Stuart

 Abstract       Full Text      Related Articles

9

Superposition of selfdual functionals in non-homogeneous boundary value problems and differential systems   Pages : 187 - 220

Nassif Ghoussoub

 Abstract       Full Text      Related Articles

10

Existence of radial solutions for an elliptic problem involving exponential nonlinearities   Pages : 221 - 232

M. Grossi

 Abstract       Full Text      Related Articles

11

Relative compactness in $L^p$ of solutions of some 2m components competition-diffusion systems   Pages : 233 - 244

Danielle Hilhorst,  Masato Iida,  Masayasu Mimura and Hirokazu Ninomiya

 Abstract       Full Text      Related Articles

12

Dynamics of a reaction-diffusion system of autocatalytic chemical reaction   Pages : 245 - 258

Jifa Jiang and Junping Shi

 Abstract       Full Text      Related Articles

13

Global asymptotic stability of minimal fronts in monostable lattice equations   Pages : 259 - 275

Shiwang Ma and Xiao-Qiang Zhao

 Abstract       Full Text      Related Articles

14

Topological methods for an elliptic equation with exponential nonlinearities   Pages : 277 - 294

Andrea Malchiodi

 Abstract       Full Text      Related Articles

15

Sign changing solutions to a Bahri-Coron's problem in pierced domains   Pages : 295 - 306

Monica Musso and A. Pistoia

 Abstract       Full Text      Related Articles

16

The decay of global solutions of a semilinear heat equation   Pages : 307 - 318

Pavol Quittner

 Abstract       Full Text      Related Articles

17

On a class of infinite transition solutions for an Allen-Cahn model equation   Pages : 319 - 332

Paul H. Rabinowitz and Ed Stredulinsky

 Abstract       Full Text      Related Articles

18

Solutions with interior bubble and boundary layer for an elliptic problem   Pages : 333 - 351

Liping Wang and Juncheng Wei

 Abstract       Full Text      Related Articles

19

On non-negative quasiconvex functions with quasimonotone gradients and prescribed zero sets   Pages : 353 - 366

Kewei Zhang

 Abstract       Full Text      Related Articles